MathSciNet Relay Station
MathSciNet bibliographic data
MR2428287 15A60 (15A18 15A48 37C75)
Zheng, Baodong; Wang, Liancheng Spectral radius and infinity norm of matrices. J. Math. Anal. Appl. 346 (2008), no. 1, 243–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement